# SDR ASAA2017062221169

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,253 hours, 6,122 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISCONNECT WITH ANY MOVEMENT.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-32 TASK 819, OPS NORMAL,  NO FAULTS NOTED AND NO HISTORY LAST 30 DAYS.
